# SDR CA000824013

- Difficulty date: July 31, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Gulstm 500B
- Aircraft time: 10,367 hours
- Engine: Lyc IO540E1A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Box
- Part number: TH2502FF
- Condition: Burned
- Location: Fm Cntrl Head
- Component: Fm Cntrl Head
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED SMOKE IN THE COCKPIT AND LANDED.  INSPECTION FOUND THAT FM CONTROL HEAD WAS UNSERVICEABLE AND SMELLED BURNT.  SERVICEABLE FM CONTROL HEAD WAS INSTALLED AND TESTED WITHOUT RECURRENCE.
